| Catalog Number |
5C4462 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) empty sterile containers leaked.This occurred during an unspecified process step of peritoneal dialysis (pd) therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D2a: common device name: remove: set, administration, for peritoneal dialysis, disposable and replace with system, peritoneal, automatic delivery.D2b: classification code: remove: kdj and replace with fkx.H10: should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.